UNIGE document Scientific Article
previous document  unige:11916  next document
add to browser collection
Title

Formality of the Chain Operad of Framed Little Disks

Author
Published in Letters in Mathematical Physics. 2010, vol. 93, no. 1, p. 29 - 35
Abstract We extend Tamarkin's formality of the little disk operad to the framed little disk operad.
Keywords Framed little disk operadBatalin–Vilkovisky algebraFormalityRibbon braid
Stable URL http://archive-ouverte.unige.ch/unige:11916
Full text
Identifiers
Structures

162 hits

254 downloads

Update

Deposited on : 2010-09-27

Export document
Format :
Citation style :